# SDR CALA2025032503176

- Difficulty date: March 20, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 74,424 hours, 27,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS BATTERY PACK M1671 FAILS FUNCTI ONAL TEST (REF AAR NR 1000032892). REMOVED AND REPLACED BATTERY PACK FROM EMERGENCY POWER SUPPY M16 71 IAW B737 AMM 33-51-06-960-805. TEST GOOD. FAILED FUNCTIONAL CHECK DURING RELIABILITY HOLD IN RFD. REMOVED AND REPLACED BATTERY PACK FROM EMERGENCY POWER SUPPY M1671 IAW B737 AMM 33-51-06-960-805. TEST GOOD.
